# SDR NACA201503160005

- Difficulty date: March 16, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FRAME AT BS 887, STRINGER 5L WAS FOUND GOUGED.  REPAIRED IAW SRM R105, 53-00-07, REPAIR 2.
